# SDR COMA2011090970043

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 20,511 hours, 14,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941
- Condition: Damaged
- Location: Fuselage
- Part time: 20,511 hours, 14,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND IN SEVERAL AREAS ON THE 280.00 CROSSBEAM FROM LBL 36 TO RBL 36, CRACK ALSO FOUND JUST O/B OF RBL 9.  REMOVED DAMAGE 280.00 BEAM AND INSTALLED SERVICEABLE 280.00 CROSSBEAM IAW CRJ SRM 51-42-06.
